Zoladex

Hi ladies

So I've had my 3rd injection now and it was the worst one pain wise, nurse was horrendous!

I was just wondering if anyone has experienced any period symptoms whilst being on zoladex? The last 2 weeks I've had alot of bloating and cramping again, but no bleed.

I'm also suffering terrible with my mood swings and the hot flushes have got alot worse 😔

Ellis xxx

5 Replies

oldestnewest
  • Yes to all of the above... no nurse can be nice when giving this injection... they are brutal and the nurses are completely insensitive to the fact that they are so damn painful. Real sorry, feel you pain. Drink plenty water and good diet xxxx💋🌈🦄🙌🏼✨✨✨✨✨

  • I know they are really insensitive.. the best one i had was in the hospital with my consultant. I've changed my diet now to help too.. thank you for replying 💕💕

  • Sorry to hear you are having such a horrible time - I know exactly how you feel. One of the nurses who did my injections offered me a local anaesthetic which meant I didn't feel a thing. It might be worth asking for one next time to take the discomfort away x

  • I asked for it and she told me she didn't have time 😔 put in a complaint. My 1st one was in hospital and last 2 at my doctors.. and they've been awful with it. I'm going to speak to my consultant about having it just at hosp now. X

  • I've had a local anaesthetic with mine which you are entitled to. This made my first one this time round absolutely painless. The last course I had I didn't know about asking for the anaesthetic and they were horrendous. Yes I got mood swings and flushes, I don't remember having any bleeding though so might be best just to get that checked out.

You may also like...